# SDR SWAA2019091336864

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 57,918 hours, 28,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLT ATT PANEL EMERGENCY LIGHT SWITCH COVER BROKEN.  R&R COVER IAW CMM.
